# SDR AALA201801189021

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 6,271 hours, 2,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FAULT MESSAGE BAT/EPSU 15WL ON MCDU WHEN PERFORMING EMERGENCY BATTERY OPERATIONS TEST. REPLACED EMERGENCY BATTERY AT DOOR 2L PER AMM 33-51-38.
